# SDR SWAA021193

- Difficulty date: May 30, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 63,170 hours, 62,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT ASSY LOOSE.  REMOVED AND REPLACED EXIT LIGHT ASSY PER MM.
